# SDR FDEA201106262430

- Difficulty date: June 26, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: B53770265202
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 21 SPLICE AND FRAME HAVE DENT 4 IN LONG BETWEEN S8-9R.   REMOVED DAMAGED SPLICE ANGLE. CUT OUT CRACKED FRAME SECTION IAW OE-738-06-11-009. FABRICATED NEW REPAIR ANGLE AND FILLERS IAW OE-738-06-11-009. INSTALLED REPAIR PARTS IAW OE 738-06-11-009. NDT VERIFIED NO CRACKS EXIST IAW NTM 51-10-08.  COMPLIED WITH EA 6-5310-153064.
